Show simple item record

dc.contributor.authorHuang, Yongpan ( )
dc.contributor.authorZhai, Qiaozhu ( )
dc.contributor.authorZhou, Shulin ( )
dc.date.accessioned2021-11-01T20:25:10Z
dc.date.available2021-11-01T20:25:10Z
dc.date.issued2019-03-12
dc.identifier.citationHuang, Y., Zhai, Q., & Zhou, S. (2019). Boundary regularity for nondivergence elliptic equation with unbounded drift. Electronic Journal of Differential Equations, 2019(39), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14748
dc.description.abstractWe obtain the pointwise boundary differentiability of strong solutions for elliptic equations with the lower order coefficients, the boundary, and the right-hand side term satisfying a Dini type condition. Furthermore, we establish a pointwise estimate of strong solutions and show that the gradients of the strong solutions are continuous along the boundary if the drift term, the boundary, and the right-hand side term satisfy a uniform Dini type condition on the boundary.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectElliptic equationsen_US
dc.subjectStrong solutionsen_US
dc.subjectUnbounded driften_US
dc.subjectBoundary regularityen_US
dc.titleBoundary regularity for nondivergence elliptic equation with unbounded driften_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record